Oct 16, 2012 - 1:09 pm
Yesterday I saw one of the doctors at the oncologist office. I have had 3 taxol and 9 taxotere session. Then I had a 2 week break and have had one of Adriamycin and Cyclophosphamide sessions.
Yesterday was just a follow-up to see what side effects I was having from the Adriamycin and Cyclophosphamide. It was day 7 since the session and no nausea, no hair loss (growing back), able to taste more things and tolerate more foods, and no mouth sores. The only side effects I have had more numbness in feet and ache in joints and muscles.
I am grateful that I did not have some of the more sever side effects. My cancer markers are not decreasing very quickly. I'm still above normal after all of this chemo. I just feel like something is not working! I am anemic again and if that keeps going down another shot prior to next A/C.
Just need to vent some! I know everyone is different, but...when and how do you know it is working?